# SDR SIMA20181214001

- Difficulty date: December 14, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 31,080 hours, 27,799 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT EMER FLASHLIGHT RED CHARGING LIGHT INOP. REMOVED AND REPLACED FLASHLIGHT AND HOLDER ASSY IAW AMM 33-50-16 NO FIX.
